# SDR A6WA201542586

- Difficulty date: April 4, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 26,411 hours, 25,610 cycles
- System (JASC): 5755 · Spoilers
- Part: Seal
- Part number: 601R10226133
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLIGHT SPOILER CTR TE METAL SEAL CRACKED.
